# SDR FDEA201411083592

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AVB70661
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON PANEL 457BT CRACKED AS MARKED.  PANEL RACK WELDED ON T14 1102142 IAW EA 8-5480-T0312625 REV NO PS P 1.  NACELLES & PYLON FILLETS FAIRINGS RT PYLON PANEL 457BT CRACKED.  MINOR REPAIR.
